MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump indicated 3 attempts / 1 bolus administered.No administration schedule appeared.The elements collected point to a malfunction of the bolus pear button contactor: the pear was well recognized by the pump.On the other hand, she no longer transmitted the bolus administration order.The patient was unable to receive a bolus of midazolam as part of a care of a respiratory decompensation on cancer orl.Test with the configuration used in the patient.The background dose was working normally.The bolus could not be delivered, despite the pressures on the pear.Test after replacement of the bolus bulb.An alarm was triggered as soon as the old bulb was removed, showing that the pump correctly detected the presence/absence of the accessory.The bolus then administered normally.The bolus counter updated as expected.There was patient involvement.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: codes were added.One device was returned for investigation.It was reported that the pump indicated 3 attempts / 1 bolus administered.No administration schedule appeared.No defects/discrepancies were noted.The cause of the reported issue was unable to be determined.The device has been submitted for functional and accuracy testing and to confirm resolution of the reported issue.Complaints with higher priority were addressed first based on volume and aging.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24079765
Report Number3012307300-2026-00360
Device Sequence Number17596482
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)121113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale